Jeffrey Richard C.. Arithmetical analysis of digital computing nets. Journal of the Association for Computing Machinery, vol. 3 , pp. 360–375 [Book Review]

Journal of Symbolic Logic 25 (2):190-191 (1960)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964271
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,113
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Arithmetical Analysis of Digital Computing Nets.Richard C. Jeffrey - 1960 - Journal of Symbolic Logic 25 (2):190-191.


Added to PP index

Total views
4 ( #849,251 of 2,313,610 )

Recent downloads (6 months)
4 ( #219,120 of 2,313,610 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature